“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8540
School of Mathematics
  Title:   Gorenstein injective modules and Auslander categories
1.  M. A. Esmkhani
2.  M . Tousi
  Status:   Published
  Journal: Archiv der Mathematik
  Vol.:  89
  Year:  2007
  Pages:   114-123
  Supported by:  IPM
In this paper, we study Gorenstein injeetive modules over a local Noetherian ring R. For an R-module M, we show that M is Gorenstein injective if and only if HomR(R, M) belongs to Auslander category B(R), M is cotorsion and ExtiR(E, M) = 0 for all injective R-modules E and all i > 0.

Download TeX format
back to top
scroll left or right